# SDR CALA2021031900332

- Difficulty date: March 17, 2021
- Submitted: March 19, 2021
- Operation: Air carrier
- Aircraft: N77867
- Make and model: Boeing 757-33N
- Aircraft serial: 32592
- Aircraft time: 59,503 hours, 17,360 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 141N51704
- Condition: Corroded
- Location: Bs 338
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

B757-53-3-0551 FLOOR SUPPORT BS 338 LBL24 HAS CORROSION.  REF H AECO GSO NR 9281263
